# SDR SWAA2022021625704

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ALL AROUND ACB FLOOR PNL #140BF. / LOCATED; DRILL; AND COUNTERSANK ACB FLOOR PNL # 140BF MAT'L 2024T3 # 0.071 X 48 SH-C LOT # 1347987-1 I.A.W SRM 51-40-05-0G-0; AND SRM 51-40-08-0G-0 56407C 7AUG18 AND EA 1-725-4259 REV IR
